# SDR SWIA2020033049538

- Difficulty date: February 7, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD FLAP VANE LEADING EDGE INBOARD, MID, OUTBOARD SIDE AND INBOARD END HAS ABRASION DAMAGE AS MARKED.  (C CHECK) RO 3/27/2020    BLENDED OUT CHAFFING TO A SMOOTH CONTOUR ON THE RH FLAP VANE IB END 2 AREAS REF CRJ 200 SRM AND THE IB LEADING EDGE CAP REF REO. THE MID CAP AND OB END CAP REQUIRES REPLACEMENT DUE TO TEMP REPAIRS.FOUND THE I/B VANE CAP WITH IN LIMITS REF REO. RESTORED FINISH TO THE I/B CAP. RH O/B VANE CAP REPLACED ON CAMP 20451590 JOB 1 OP 216 AND R/H MIDDLE VANE CAP REPLACED ON CAMP 20452741 JOB 1 OP 222 ALSO THE RH I/B VANE RIB REPLACED ON CAMP 20508275 JOB 1 OP 397. SEE CONTINUATION CARD FOR DETAILS
